# SDR 2012FA0000584

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 22,165 hours
- Engine: Cont IO520*
- Engine time: 118 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: WAPI1000510
- Condition: Failed
- Location: Vent Blower
- Part time: 700 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VENT BLOWER NOT WORKING.  DURING TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED A NEW CIRCUIT BREAKER.  OPS CHECK NORMAL.
